Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Arrieta Algarra, José María and Carvalho, Alexandre N. and Lozada-Cruz, Germán (2009) Dynamics in Dumbbell domains II. The limiting problem. Journal of Differential Equations, 247 (1). 174-202. ISSN 1090-2732

Arrieta Algarra, José María and Carvalho, Alexandre N. and Lozada-Cruz, Germán (2006) Dynamics in Dumbbell domains. I: Continuity of the set of equilibria. Journal of Differential Equations, 231 (2). 551-597 . ISSN 0022-0396

Arrieta Algarra, José María and Carvalho, Alexandre N. and Lozada-Cruz, Germán (2009) Dynamics in dumbbell domains III. Continuity of attractors. Journal of Differential Equations, 247 (1). pp. 225-259. ISSN 0022-0396

Arrieta Algarra, José María and Carvalho, Alexandre N. and Lozada-Cruz, Germán (2009) Dynamics in dumbbell domains. II: The limiting problem. Journal of Differential Equations, 247 (1). 174-202 . ISSN 0022-0396

This list was generated on Thu Apr 17 02:30:52 2014 CEST.